Alert archive / Idaho / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 19, NWS Missoula, MT

August 5, 2009Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this severe thunderstorm warning at Aug 5, 2009, 9:36 PM PDT for Clearwater County, Idaho County, Idaho. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2009, 9:36 PM PDT (04:36 UTC)
Expired
Aug 5, 2009, 10:00 PM PDT
In force
24 min
Issued by
NWS Missoula, MT
Area
Storm-based polygon

Counties Clearwater County, ID, Idaho County, ID

The radar

The Missoula radar (KMSX), 173 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 4.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2009-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2009-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
3235 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KMSO 060436
SVRMSO
IDC035-049-060500-
/O.NEW.KMSO.SV.W.0019.090806T0436Z-090806T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
936 PM PDT WED AUG 5 2009

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN IDAHO COUNTY IN CENTRAL IDAHO...
  SOUTHERN CLEARWATER COUNTY IN NORTH CENTRAL IDAHO...

* UNTIL 1000 PM PDT.

* AT 934 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER. 
  THIS STORM WAS LOCATED NEAR KOOSKIA...OR ABOUT NEAR KAMIAH...AND
  WAS MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...EAST KAMIAH...GLENWOOD...KOOSKIA...
  MUSSELSHELL...STITES...SYRINGA AND WEIPPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL HAS BEEN REPORTED WITH THIS SEVERE THUNDERSTORM. DAMAGING 
WINDS ARE POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. 
FOR YOUR PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU 
ARE CAUGHT OUTSIDE...MOVE TO A WELL PROTECTED AREA.

&&

LAT...LON 4620 11613 4621 11612 4621 11606 4622 11603
      4624 11607 4627 11609 4663 11557 4630 11525
      4606 11598
TIME...MOT...LOC 0435Z 234DEG 29KT 4619 11594

$$
LOEFFELBEIN
2 follow-up statements
000 
WWUS55 KMSO 060452
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
1052 PM MDT WED AUG 5 2009

IDC035-049-060500-
/O.CON.KMSO.SV.W.0019.000000T0000Z-090806T0500Z/
IDAHO ID-CLEARWATER ID-
952 PM PDT WED AUG 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT
FOR SOUTHERN CLEARWATER AND NORTHERN IDAHO COUNTIES...

* AT 951 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER. 
  THIS STORM WAS LOCATED 7 MILES SOUTH OF MUSSELSHELL...OR ABOUT 12
  MILES EAST OF KAMIAH...AND WAS MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN KOOSKIA WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4617 11574 4632 11594 4663 11557 4630 11525
TIME...MOT...LOC 0452Z 234DEG 29KT 4627 11578

$$
LOEFFELBEIN
000 
WWUS55 KMSO 060459
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
1059 PM MDT WED AUG 5 2009

IDC035-049-060508-
/O.EXP.KMSO.SV.W.0019.000000T0000Z-090806T0500Z/
IDAHO ID-CLEARWATER ID-
959 PM PDT WED AUG 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLEARWATER AND
NORTHERN IDAHO COUNTIES EXPIRES AT 1000 PM PDT...

THE THUNDERSTORM IS STILL CAPABLE OF PRODUCING HAIL UP TO 3/4 OF AN 
INCH IN DIAMETER AND GUSTY WINDS.

LAT...LON 4617 11574 4632 11594 4663 11557 4630 11525
TIME...MOT...LOC 0458Z 234DEG 29KT 4630 11573

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 1:52 PM PDT, 7 hours 44 minutes earlier.

Area forecast discussion, Aug 5, 1:52 PM PDT, 7 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
252 PM MDT WED AUG 5 2009

...STRONG STORMS POSSIBLE THROUGH THURSDAY FOLLOWED BY A POTENTIAL
HEAVY RAIN EVENT...

.DISCUSSION...TONIGHT AND THURSDAY...A SOUTHWEST FLOW ALOFT WILL
BRING INCREASING AMOUNTS OF MOISTURE AND PRODUCE A MORE UNSTABLE
ATMOSPHERE THROUGH THURSDAY. THE STRONGEST STORMS THIS EVENING
SHOULD BE MAINLY OVER FAR NORTHWEST MONTANA AND THE CLEARWATER
MOUNTAINS IN NORTH CENTRAL IDAHO. FURTHER TO THE EAST OVER MOST OF
WESTERN MONTANA...THE LOWER ATMOSPHERE IS RELATIVELY STABLE AND
THUS STORMS SHOULD WEAKEN AS CELLS SHIFT TO THE EAST. AS THE
ATMOSPHERE FURTHER MOISTENS THURSDAY...THE THREAT FOR STRONG
STORMS WILL EXPAND ACROSS WESTERN MONTANA WITH A FEW ISOLATED
STORMS POSSIBLY BECOMING SEVERE.

THURSDAY NIGHT THROUGH SATURDAY NIGHT...AN UNUSUALLY STRONG LOW PRESSURE
SYSTEM FOR THIS TIME OF YEAR IS EXPECTED TO MOVE THROUGH THE
NORTHERN ROCKIES BEGINNING THURSDAY NIGHT AND WILL LINGER IN THE
AREA THROUGH SATURDAY. ABUNDANT MOISTURE WILL BE PULLED INTO THE
REGION AND INTERACT WITH THE UPPER LEVEL LOW TO PRODUCE WIDESPREAD
WETTING RAINS ACROSS ALL OF WESTERN MONTANA AND NORTH CENTRAL
IDAHO. BY THE END OF THE EVENT SATURDAY AFTERNOON...MOST VALLEY
LOCATIONS CAN EXPECT UP TO AN INCH OF PRECIPITATION WITH THE
HIGHER TERRAIN IN GLACIER NATIONAL PARK AND THE CLEARWATER
MOUNTAINS IN IDAHO RECEIVING TWO TO FOUR INCHES OF RAIN.
PRECIPITATION AMOUNTS GREATER THAN FOUR INCHES IS NOT OUT OF THE
QUESTION LOCALLY OVER THE HIGHER TERRAIN...BUT DUE TO FORECAST
MODEL DIFFERENCES IN PLACEMENT...THESE AREAS ARE DIFFICULT TO
IDENTIFY AT THIS TIME. IN ADDITION TO THE HEAVY RAIN
FALL...TEMPERATURES WILL DROP SIGNIFICANTLY COMPARED TO EARLIER
THIS WEEK...RANGING ANYWHERE FROM 20 TO 30 DEGREES BELOW NORMAL
FOR THIS TIME OF YEAR. THIS WILL MAKE FOR A RAW DAY FRIDAY AND
SATURDAY FOR OUTDOOR ENTHUSIASTS.

SUNDAY THROUGH WEDNESDAY...THE LOW PRESSURE SYSTEM IS EXPECTED TO GRADUALLY
PUSH EAST OUT OF THE REGION LATE SATURDAY AND SUNDAY. A SHORTWAVE
RIDGE OF HIGH PRESSURE WILL BUILD IN ITS WAKE...GRADUALLY BRINGING
A DRYING AND WARMING TREND FOR EARLY NEXT WEEK. MEDIUM RANGE
MODELS HAVE DISAGREED ABOUT SPEED AND STRENGTH OF THE NEXT
POTENTIAL SYSTEM TO IMPACT THE NORTHERN ROCKIES MIDDLE OF NEXT
WEEK...SO KEPT TEMPERATURES NEAR NORMAL AND PRECIPITATION CHANCES
AROUND CLIMATOLOGY.

&&

.AVIATION...THE ATMOSPHERE WILL BECOME INCREASINGLY MOIST AND
UNSTABLE TONIGHT AND THURSDAY. AS THIS OCCURS...THE ATMOSPHERE
WILL SUPPORT AN INCREASING THREAT OF THUNDERSTORMS.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...&&

SHORT TERM...BAUCK
LONG TERM....PALLISTER/NOLTE
AVIATION...BAUCK
Hazardous weather outlook, Aug 5, 4:45 PM PDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
545 PM MDT WED AUG 5 2009

MTZ001>007-043-061200-
KOOTENAI/CABINET REGION-WEST GLACIER REGION-
FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION-
MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS-
BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION-
545 PM MDT WED AUG 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE REGION
TONIGHT. ISOLATED STORMS ACROSS FAR NORTHWEST MONTANA FROM TROY TO
LIBBY TO THOMPSON FALLS AND FROM THE BITTERROOTS TO THE SAPPHIRE
MOUNTAINS MAY BECOME STRONG PRODUCING STRONG GUSTY
WINDS...FREQUENT LIGHTNING...HAIL...AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ACROSS ALL OF
WESTERN MONTANA THURSDAY. A FEW OF STORMS MAY BECOME STRONG OR
POSSIBLY SEVERE. THE MAIN THREAT FROM THE STORMS WILL BE HEAVY
RAIN...HAIL AND FREQUENT LIGHTNING.

A STRONG UPPER LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP LATE
THURSDAY THROUGH SATURDAY.  AREAS OF MODERATE TO HEAVY RAIN ARE
EXPECTED.  BETWEEN THURSDAY EVENING AND SATURDAY AFTERNOON...MANY
AREAS MAY SEE UP TO ONE INCH OF RAIN WITH SOME OF THE HIGHER
TERRAIN..ESPECIALLY GLACIER NATIONAL PARK...POSSIBLY SEEING MORE
THAN TWO INCHES. THERE REMAINS UNCERTAINTY REGARDING SPECIFIC AREA
FOR HEAVIEST RAINFALL...SO STAY TUNED TO THE LATEST NATIONAL
WEATHER SERVICE FORECASTS FOR ADDITIONAL DETAILS. ALONG WITH THE
HEAVY PRECIPITATION...TEMPERATURES SHOULD BE 20 TO 40 DEGREES
COOLER FRIDAY AND SATURDAY COMPARED TO EARLY THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ005>008-061200-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
445 PM PDT WED AUG 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL DISSIPATE BY LATE EVENING.  THE
MAIN THREAT FROM THE STORMS WILL BE STRONG GUSTY WINDS...FREQUENT
LIGHTNING...HAIL...AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED STRONG THUNDERSTORMS ARE ONCE AGAIN EXPECTED THURSDAY. THE
MAIN THREAT FROM THE STORMS WILL BE HEAVY RAIN...HAIL AND FREQUENT
LIGHTNING.

A STRONG UPPER LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP LATE
THURSDAY THROUGH SATURDAY.  AREAS OF MODERATE TO HEAVY RAIN ARE
EXPECTED.  BETWEEN THURSDAY EVENING AND SATURDAY AFTERNOON...MANY
AREAS MAY SEE UP TO ONE INCH OF RAIN WITH SOME OF THE HIGHER
TERRAIN POSSIBLY SEEING MORE THAN TWO INCHES. THERE REMAINS
UNCERTAINTY REGARDING SPECIFIC AREA FOR HEAVIEST RAINFALL...SO
STAY TUNED TO THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR
ADDITIONAL DETAILS. ALONG WITH THE HEAVY PRECIPITATION...TEMPERATURES
SHOULD BE 20 TO 30 DEGREES COOLER FRIDAY AND SATURDAY COMPARED TO
EARLY THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ009-010-061200-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-
545 PM MDT WED AUG 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DISSIPATE BY LATE EVENING.
ISOLATED STORMS MAY BECOME STRONG PRODUCING STRONG GUSTY
WINDS...FREQUENT LIGHTNING...HAIL...AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED STRONG THUNDERSTORMS ARE ONCE AGAIN EXPECTED THURSDAY. THE
MAIN THREAT FROM THE STORMS WILL BE HEAVY RAIN...HAIL AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Aug 5, 4:03 PM PDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
503 PM MDT WED AUG 5 2009

MTZ001-003-004-052345-
FLATHEAD/MISSION VALLEYS-KOOTENAI/CABINET REGION-LOWER CLARK FORK
REGION-
503 PM MDT WED AUG 5 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SANDERS AND CENTRAL
MINERAL COUNTIES UNTIL 545 PM MDT...

AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SAINT REGIS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAINT REGIS...
PARADISE...PLAINS AND KEYSTONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4763 11481 4744 11458 4715 11516 4729 11533
TIME...MOT...LOC 2302Z 230DEG 22KT 4729 11513

ZUMPFE
Special weather statement, Aug 5, 6:56 PM PDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
756 PM MDT WED AUG 5 2009

MTZ001>003-060300-
FLATHEAD/MISSION VALLEYS-KOOTENAI/CABINET REGION-WEST GLACIER REGION-
756 PM MDT WED AUG 5 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND NORTHERN
FLATHEAD COUNTIES UNTIL 900 PM MDT...

AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF LIBBY TO 6 MILES EAST OF WEST GLACIER...AND MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...APGAR...OLNEY...
RADNOR...LAKE MCDONALD...STRYKER...LOGAN PASS...TREGO...FORTINE AND
POLEBRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4881 11376 4876 11376 4871 11369 4861 11373
      4859 11365 4842 11377 4842 11546 4884 11516
      4884 11398 4882 11397 4884 11392 4883 11379
TIME...MOT...LOC 0156Z 206DEG 20KT 4850 11527 4850 11385

ZUMPFE
Local storm report, Aug 5, 8:58 PM PDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
958 PM MDT WED AUG 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             2 SE EUREKA             48.86N 115.02W
08/05/2009  E1.75 INCH       LINCOLN            MT   PUBLIC

            APPRECIATIVE DAMAGE TO TWO VEHICLES AND BROKE SMALL TREE
            LIMBS OFF NEARBY TREES.

&&

LAKE
Special weather statement, Aug 5, 9:24 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
1024 PM MDT WED AUG 5 2009

IDZ005>007-060515-
NORTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION-SOUTHERN
CLEARWATER MOUNTAINS-
924 PM PDT WED AUG 5 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEARWATER AND NORTHERN
IDAHO COUNTIES UNTIL 1015 PM PDT...

AT 921 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF KOOSKIA...OR 11 MILES SOUTHWEST
OF KAMIAH...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KOOSKIA...EAST
KAMIAH...WEIPPE...PIERCE...WINONA...STITES...PARDEE...WOODLAND...
GLENWOOD...SYRINGA...MUSSELSHELL AND JAYPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4619 11633 4616 11619 4621 11614 4622 11603
      4628 11613 4635 11618 4657 11579 4622 11536
      4597 11618 4619 11646
TIME...MOT...LOC 0424Z 232DEG 30KT 4611 11613

ZUMPFE

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 9:24 PM PDTSpecial Weather StatementMSOLewis51 min
Aug 6, 9:29 AM PDTFlash Flood WatchMSOLemhi10 hr
Aug 6, 10:35 AM PDTSevere Thunderstorm WarningMSOLemhi40 min
Aug 6, 11:15 AM PDTSevere Thunderstorm WarningMSOLemhi45 min
Aug 6, 12:59 PM PDTSevere Thunderstorm WarningMSOLemhi61 min
Aug 6, 2:40 PM PDTFlood WatchMSOIdaho21 hr

Nearby

Severe Thunderstorm Warnings in Idaho, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.